Azithromycin

warning: Creating default object from empty value in /home/cpnhelp/www/www/modules/taxonomy/taxonomy.pages.inc on line 33.
An antibiotic used to interfere with bacterial replication.

Will the third time be the charm?

Well, metronidazolei pulses seven and eight produced no noticable reaction.  I start pulse number nine today (I leave for Houston tomorrow; hopefully I won't end up in Hermann Hospital's ER - lately I've managed to break that annoying habit I had developed of touring the nation's Emergency Rooms).   Maybe this pulse will bring the return of Dame Endotoxini, Mistress of Pain.   It's not that I want to suffer as a consequence of a pulse, but the reaction was at least confirmation that the CAPi was killing something other than a whole bunch of intestinal flora. 

Number 5 is alive!

Five weeks down, ??? more to go and this week I've actually been feeling really good. The eyelid flicker has decreased since I increased the CQ10.

I've spent most of the week gardening. Done a lot of heavy digging and sack dragging and I hardly experienced any left side weakness. Once or twice whilst trying to stomp the shovel into a particularly recalcitrant patch of earth I noticed a reluctance from my leg to provide the necessary force but other than that, fine.

I had been expecting problems as last weekend I ran out of NACi and my new supply didn't turn up until Thursday. As soon as I started taking it again, back came the sinus headaches so I suspect my previous euphoria was NACless related. Still feeling fairly energetic though so onwards and upwards.

5th month on CAP - long overdue update.

I was going to post updates with my progress monthly but having being overwhelmed with trying to keep up with life and treatment, I am way  behind.

Anyway, here I go. I started back in Jan'08 with big doses of CAPi (3 abxi) and after extremely severe die-off reactions and stopping a couple of times, I re-started nice and slow in Feb'08, adding 1 abxi at the time, making small changes and ramping up.  

Finally on full doses of current protocol - Rifampin 600 mg/day and Doxyi 100 mg x 2/day - since mid-March. 

post pulse 23

Okay, I finished my 23rd pulse on Friday and then just did the regular daily medications over the weekend.  Perhaps I should say regular weekend medications as my last dose of azithromycin was Friday.  In any case, I thought I would recap some things I noticed during the pulse and things I've noticed over the weekend.

What I've noticed is not any improvements in my symptoms...unless you consider having more pain and discomfort an improvement.  Pain...that's a relative term.  It's more like inflamation and soreness then pain per se.  Hard to describe how it feels but I think many of you know what I'm referring to - a hotness in one's extremities (my legs mostly). 

Let's Twitch Again

I'm feeling a bit like a 1960s pop hit at the moment. Four weeks in on CAPi, two weeks on Zithi and all is going fine....... except for the twitch. It's my right eyelid and it's annoying. Actually, annoying isn't the half of it, it's driving me nuts.

I've had something like it before when I'm over tired but this is nothing to do with lack of sleep; since I've had the Melatonin">i I sleep like a log. I'm pretty sure this is to do with CAP. It's the same eye as I had the worst of the Nystagmus in before I was diagnosed with MSi.

Just so you don't think that I do is complain about NOT being miserable

Went out into my back yard the other day and cleaned up all the limbs that had been blown off the pecan trees by the recent storms that passed through North Texas.  I wasn't paying particularly close attention to the fact that one of the limbs was already pretty wrapped up in poison ivy.  

What's a guy got to do....?

What's a guy got to do to get a date with Dame Endotoxini, mistress of pain, following a pulse?  Was it something I said?  Was it something I did?  Was it all that charcoal? 

Still, I'm five days after pulse number eight with no adverse reaction to speak of.  This is now two pulses with no post-pulse reaction.

Well, if nothing else, by going "stag" to the flagyl pain party I can serve as proof that flagyl doesn't have to flatten you. 

 

CAPi for M.S. since 8/2007. Currently: 100 mg Dox. (2 x day), 250 mg Zith (3 x week) ceased 3/2008, restarted 5/2008, 150 mg Roxi (2 x day) starting 3/2008, ended 5/2008. Eighth pulse metronidazolei completed 5/10/2008.

Chronicles of a Rifampinaut: the Seventh Inning Stretch

Yes, it has been seven months since I began taking Rifampin although it seems more like eight.  It's entirely possible my count is off, it's not terribly important that it would be off by one.  In any case, I'm now on the most intensive CAPi I've ever been on.  I'm now taking Doxyi, Azi, INHi, Flagyli, and Rifampin, along with NACi all at the same time this week.  I started my 23rd pulse on Sunday night, a day and a half later then I generally try to schedule the start day/time (Saturday mornings).

903 pills down, 30,000 to go

Well that was daft, and amazing. I worked out how many pills I'd taken since starting CAPi. 903! Then I worked out how many more I'll take if I'm on the same stuff for two more years. Over 30k! Seems impossible but given I've already taken 903 without too much hassle then I suspect the rest will go down just as easily.

I figured I could start a countdown calendar or do one of those songs......

31,390 pills on the wall

31,390 pills

chuck 43 down, swill them around

31,347 pills on the wall

 

Anyway, after 903 pills, and first full week of Zithi, results?

Case of Chlamydia Inhalation (Source Cattle)

History :

Following inhalation of particles in a tunnel in 2003-july (transport of several trucks of cattle preceded my car) I had a feverish state (starting same day) which lasted 4 days (no temperature, just important cold sweat) + drip syndrome (started not more than 1hour after exposure).

I had forgotten how to spell "Eighth" not sure if that's bad news or not

Eighth pulse (250 mg, 6 per day, 5 days) completed today - and the best part is that I didn't have to go to the Emergency Room at Shands Hospital (Jacksonville, Florida). 

CAPi for M.S. since 8/2007. Currently: 100 mg Dox. (2 x day), 250 mg Zith (3 x week) ceased 3/2008, restarted 5/2008, 150 mg Roxi (2 x day) starting 3/2008, ended 5/2008. Eighth pulse metronidazolei completed 5/10/2008.

What to do

So it's been almost four months of being on the capi and I am starting to feel a little better, less sore, still have headaches but not everyday, and still tired.  I continue to get a die off rash here and there and I still have a few sinus problemsi.  I went to the dr.yesterday for a check up and he told me he wants me to start my first pulse on the first and then start coming off all the abxi.  Isn't that kinda soon?  When he first put me on it he said it would be for a year and now all of a sudden he's changing his mind without even running more labs.  What should I do?

An Old-fashioned Pulse

Six days after surgery for double mastectomy in Jan, 08, I "did a pulse", thinking since I would be out of action for a while, I wouldn't waste time doing nothing. Boy, did I get the pot stirred! I think all the flagyli went straight to the surgical site - and I understand that cpni bugs are found in cancer cells. I don't know if this is common, but maybe the experts can comment. In my last blog I mentioned that I am the third known case on our site of this kind of cancer (DCIS or a close cousin), and have since learned of at least three other stage four cancer cases of close friends or relatives of members.

when does CAP treatment end?

  my questions to all you Cpni veterans.  is it safe to say that if you were to test your Cpn antibiodies they'd be below reference, thus, negative, right? 

assumming the patient is feeling good (after 2 years on CAPi) and with no improvement seen over the last 6 months (hit roadblock).  their improvments are noted as >75% improvments.  ok, i guess my question is when does one stop taking CAP?  i could be wrong, but the marker doesnt seem to be blood test driven, so i am assumming it subjectively up to who he/she is feeling.  are there any or a lot of >2 years CAP'ers that will be ceasing soon?

Syndicate content